Title

IBM Software for Finite Mathematics, Part II

Document Type

Article

Publication Date

5-1992

Comments

Copyright 1992 Mathematics Association of America.

Editors Note: "Joan Wyzkoski Weiss wrote the review of IBM software for Mathematics, Part II, which appeared in the May 1992 issue of "College Mathematics Journal". We inadvertantly omitted her name from the review." See vol. 23, no. 4, September 1992, page 339.

Publication Title

College Mathematics Journal

Published Citation

Weiss, Joan (1992). “IBM Software for Finite Mathematics, Part II,” College Mathematics Journal, Volume 23, Number 3, May 1992, pages 241 - 246

Peer Reviewed